# SDR DALA2022052003456

- Difficulty date: May 20, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 58,789 hours, 41,543 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS FROM ROW 1 TO 19 ARE INOPERATIVE. MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACKS B5-227 AND B5-120 REF B717 AMM 33- 51. OPERATIONAL CHECK IS GOOD. THE AIRCRAFT IS OK FOR SERVICE. (LP #8549167)
